24.3 C
New York
spot_img

Skin Condition Is Among the Latest mRNA Vaccine Side Effects

-

MRNA VACCINES. Europe’s drugs regulators say three new side effects of the Pfizer and Moderna COVID vaccines — a skin rash and two kidney disorders — are being studied by the safety committee of the European Medicines Agency (EMA), Mercola.com writes.

They include allergic skin reaction erythema multiforme, a form of allergic skin reaction; and glomerulonephritis or kidney inflammation; and nephrotic syndrome, a renal disorder characterized by heavy urinary protein losses.

“Erythema multiforme, a form of allergic skin reaction; glomerulonephritis or kidney inflammation; and nephrotic syndrome, a renal disorder characterised by heavy urinary protein losses, are being studied by the safety committee of the European Medicines Agency (EMA), according to the regulator.” – Reuters

Slightly more than 43.5 million doses of Moderna’s vaccine, Spikevax, have been administered in the European Economic Area as of July 29, compared to more than 330 million doses of the Pfizer shot, Comirnaty, according to the EMA.

According to the report, in recent weeks the EMA also found a possible link between a very rare type of heart inflammation and the mRNA vaccines. The studies are ongoing and WHO, along with the European regulator, continue to stress that the benefits from the COVID vaccines outweigh any risks.

Text by Mercola.com | Photo: Anastasia Gepp. License: Pixabay.com

Subscribe to Receive NewsVoice' Latest News and Interviews
Loading

Guest writer
NewsVoice welcomes knowledgeable guest writers who wish to share facts, information, and opinions that will enrich our content and the truth-seeking community.

1 KOMMENTAR

Prenumerera
Notify of
guest
1 Kommentar
Äldst
Nyast Mest röstad
Inline Feedbacks
Se alla kommentarer
Magnus Lindgren
Magnus Lindgren
Gäst
15 september 2021 kl 07:28

Man, 74, gets ‘rare’ severe rash all over body and says his ‘skin peeled off’ after Johnson & Johnson vaccineA man was hospitalised after his “skin peeled off” from a severe body rash triggered by the Johnson & Johnson vaccine. WARNING: Graphic

https://www.news.com.au/lifestyle/health/health-problems/man-74-gets-rare-severe-rash-all-over-body-and-says-his-skin-peeled-off-after-johnson-johnson-vaccine/news-story/d24c4a8fb02d91dcac92f596cd2668f1

Guest writer
NewsVoice welcomes knowledgeable guest writers who wish to share facts, information, and opinions that will enrich our content and the truth-seeking community.
1
0
Kommentera gärnax
()
x